DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Education > Bulletin > Bulletin of Faculty of Education, Nagasaki University. Natural science > No. 66 >

On a certain supersingular elliptic curve

File Description SizeFormat
KJ00000045831.pdf123.54 kBAdobe PDFView/Open

Title: On a certain supersingular elliptic curve
Authors: Washio, Tadashi / Kodama, Tetsuo
Issue Date: 27-Mar-2002
Citation: 長崎大学教育学部紀要. 自然科学. vol.66, p.1-3; 2002
Abstract: In this note, by means of determination of the number of rational points, it is shown that if F is a finite prime field of characteristic p satisfying p≡5(mod 8) then the elliptic curve Y^2=X(X^2+X+r) defined over F is supersingular where r=1/8∈F. As an application, it is also shown that the following equality [numerical formula] holds where n=(p-1)/4.
URI: http://hdl.handle.net/10069/6102
ISSN: 13451359
Type: Departmental Bulletin Paper
Appears in Collections:No. 66

Citable URI : http://hdl.handle.net/10069/6102

All items in NAOSITE are protected by copyright, with all rights reserved.


Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace